# SDR QXEA0001559

- Difficulty date: June 8, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 4,979 hours, 7,084 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bleed Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND BLEED SUPPLY PIPE OUTBOARD ATTACH BRACKET CRACKED IN 2 LOCATIONS.  REPAIRED IAW DHC-8 RD 8-21-034 AND HORIZON AIR EA 2-21-56.
